RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1940, Volume 4, Issue 1, Pages 27–36 (Mi izv3875)  

Distribution of primes of an arithmetical progression to a given modulus

I. Vinogradow


Full text: PDF file (662 kB)

Bibliographic databases:
Received: 28.11.1939

Citation: I. Vinogradow, “Distribution of primes of an arithmetical progression to a given modulus”, Izv. Akad. Nauk SSSR Ser. Mat., 4:1 (1940), 27–36

Citation in format AMSBIB
\Bibitem{Vin40}
\by I.~Vinogradow
\paper Distribution of primes of an arithmetical progression to a given modulus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1940
\vol 4
\issue 1
\pages 27--36
\mathnet{http://mi.mathnet.ru/izv3875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762}
\zmath{https://zbmath.org/?q=an:0024.29401|66.0163.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv3875
  • http://mi.mathnet.ru/eng/izv/v4/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:155
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020